# SDR YENA201712191016

- Difficulty date: December 19, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 32,970 hours, 20,890 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 77-78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON INTERNAL SKIN ON RIVET FROM FRAMES 77 TO 78,  STRINGER 29R IN THE AFT CARGO BAY.   PERFORMED A PERMANENT REPAIR IAW EC E17-1152-01, AND EA 53-0447-17, REV 0, PART 1,2.
